Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have Acidity and burning sensation in stomach, took medicine but no help. Also skin allergy. Treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
1. Acidity and burning sensation in stomach very often, i had taken medication before 2 months, but it continues, i am manging by taking Gelusil syrup.
Any thing i eat starts burning from throat to stomach, used to smoke now quit.
2. skin allergy (i think), as there is some type of pricking on skin or itching, more on hands and neck from past 1 monthit just comes n goes i have not taken any medication for this.
Posted Sun, 6 Oct 2013 in GERD
Answered by Dr. Shanthi.E 6 hours later
Brief Answer:
detailed below

Detailed Answer:

You seem to be too young to be facing these two problems.

1. You definitely seem to have chronic peptic ulcer disease or gastritis. Only Gelusil syrup will not help you. You need to take better antacids like proton pump inhibitors. You can take Pantoprazole or Omeprazole capsules. Both these are effective for your symptoms. You need to take the medication for at least 3 weeks. Both these drugs are prescription drugs. Your primary physician can prescribe the exact dosage and duration after examining you.

2. The skin allergy could be due to dryness or fungal infection. Use effective moisturizer on the affected areas of your body every 2 hours for next 2 weeks. If the problem persists even after 2 weeks, then you can try topical anti-fungal ointment like Micogel.

I hope this helps you. Get well soon.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor